International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 1, January 2013 Edition [ISSN 2250-3153]


Fuzzy A-Super Continuous Mappings
      M. K. Mishra, Manisha Shukla
Abstract: In this paper we extend the concepts of a- super closed sets and a- super continuous mappings due to Baker [2 ] in fuzzy topological spaces and obtain several results concerning the preservation of fuzzy g- closed sets. Furthermore we characterize fuzzy a-super continuous and fuzzy a-super closed mappings and obtain some of the basic properties and characterization of these mappings.

Reference this Research Paper (copy & paste below code):

M. K. Mishra, Manisha Shukla (2018); Fuzzy A-Super Continuous Mappings; Int J Sci Res Publ 3(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1301.php?rp=P13635
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.